# SDR G02R20170724004

- Difficulty date: May 18, 2017
- Submitted: July 25, 2017
- Operation: General aviation
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 12,785 hours, 6,288 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 1159CSM2003111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 12,785 hours, 6,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HINGE LINE NR 3 CORRODED.
